IJPAM: Volume 67, No. 1 (2011)

COMPARISON RESULTS VIA PICONE-TYPE FORMULAS:
TWO OSCILLATION CRITERIA

Tadie
Institute of Mathematics
5, Universitetsparken
Copenhagen, 2100, DENMARK
e-mail: [email protected]


Abstract.In this note, the sole use of some Picone-type formulas and some comparison methods allows us to establish some oscillation criteria of some ODE, departing from some known trigonometric functions. Further developments in that direction can be found in the references [#!j1!#,#!k2!#,#!t1!#,#!t2!#,#!t3!#].

Received: December 21, 2010

AMS Subject Classification: 34C10, 34K15

Key Words and Phrases: Picone's identity, quasilinear elliptic equations

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 67
Issue: 1